# SDR DALA2024041904599

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,695 hours, 30,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 1 LEFT AND 1 RIGHT ENTRY DOOR KNUCKLE KNOCKER DOES NOT EXTEND WHEN ARMING DOOR, UNTIL HELPED. RETRACTS WHEN DISARMING. CORRECTIVE ACTION: REMOVED DEBRIS FROM KNUCKLE KNOCKER 1R. CLEANED & LUBED HIMGE OF KNUCKLE KNOCKER 1L. BOTH OPS CHECK GOOD PER B757 AMM 52-11. (5592642)
